# SDR SWAA2016040450575

- Difficulty date: March 18, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 40,581 hours, 20,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149A8105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STANCHION SUPPORT CLIP CRACKED AT BS 865, LBL 10.  R & R CLIP IAW SRM & DWG.
